# SDR 2004UALA00187

- Difficulty date: March 3, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 50,001 hours, 29,531 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EEL LIGHT IS SHORTING OUT THE AFT SECTION OF THE EEL SYSTEM.  REPLACED LIGHT STRIP.
